Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions

Robert Kohn, G Allaire

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)675-699
JournalQuarterly of Applied Mathematics
Volume51
StatePublished - 1993

Cite this

Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions. / Kohn, Robert; Allaire, G.

In: Quarterly of Applied Mathematics, Vol. 51, 1993, p. 675-699.

Research output: Contribution to journalArticle

@article{10ed0da99b374e0db15cc23e98a6889c,
title = "Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions",
author = "Robert Kohn and G Allaire",
year = "1993",
language = "English (US)",
volume = "51",
pages = "675--699",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Explicit optimal bounds on the elastic energy of a two-phase composite in two space dimensions

AU - Kohn, Robert

AU - Allaire, G

PY - 1993

Y1 - 1993

M3 - Article

VL - 51

SP - 675

EP - 699

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

ER -